MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 136-36-52
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Loss of Range of Motion (2032); Anxiety (2328); Osteolysis (2377); Implant Pain (4561)
Date of Event 04/25/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 79 months after a right total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, limited rom, loss of mobility, anxiety, emotional distress.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
Concomitant devices: (2093034) 180-01-54 - nv crown cup clstr hole 54mm group 2 (2096380) 164-01-13 - element-stem, collarless w/ha, std offset, sz 13 (2126069) 120-65-30 - bone screw 6.5mm dia x 30mm long (2133880) 142-36-00 - cocr fem head 36mm +0 offset 12/14 the product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6.The most likely underlying cause for the revision reported in is a combination of risk factors specified in such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential), wear of the femoral head, and loss of range of motion.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
Additional information fields: a2, a4, b5, b7, h6 clinical code.Corrected fields: h6: investigation codes.
 
Event or Problem Description
It was reported that approximately 79 months after a right total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, limited rom, loss of mobility, anxiety and emotional distress due to right hip failure with pseudotumor in acetabulum.Revision operative reports were provided.Intraoperatively, the surgeon observed a large acetabular cavitary cyst.Upon dislocating the hip, the femoral stem was found to be stable with minimal erosion on the anterior and posterior aspects of the femur.The medial calcar neck and trochanteric regions were noted as quite solid and stable and therefore left intact.The polyethylene insert was worn posterior superiorly with polyethylene wear debris.The patient was revised to exactech devices.The surgeon noted that this case required a more extensive approach, including difficulty in retraction and placement of the components, no further issues or complications were reported.No additional information is available.

Brand Name
NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19479696
Report Number1038671-2024-01817
Device Sequence Number6988987
Product Code JDI
UDI-Device Identifier10885862024329
UDI-Public10885862024329
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Catalogue Number136-36-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
12/11/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date12/11/2024
12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale
Patient Weight132 KG